MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. ECOLAB, MICROTEK, ADHESION¿; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. ECOLAB, MICROTEK, ADHESION¿; INTRAOPERATIVE PROBE COVER
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were two holes in the probe cover.No patient injury, infection, or complications were reported.

Brand Name
ECOLAB, MICROTEK, ADHESION¿
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key14342001
Report Number8043817-2022-00005
Device Sequence Number4990429
Product Code PUI
UDI-Device Identifier50748426107433
UDI-Public50748426107433
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown